2019
Том 71
№ 1

All Issues

Konohrai A. F.

Articles: 2
Article (Ukrainian)

Estimates for the approximate characteristics of the classes $B_{p, \theta}^{\Omega}$ of periodic functions of two variables with given majorant of mixed moduli of continuity

Konohrai A. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 2. - pp. 176-186

Order estimates are obtained for approximation $B_{p, \theta}^{\Omega}$ of the classes of periodic functions of two variables in the space $L_q$ by operators of orthogonal projection as well as by linear operators subjected to some conditions.

Article (Ukrainian)

Best M-term trigonometric approximations of the classes of periodic functions of many variables in the space Lq

Konohrai A. F., Stasyuk S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 9. - pp. 1196 – 1214

We obtain order estimates for the best M-term trigonometric approximations of classes B Ωp,θ of periodic multivariable functions in the space Lq for some values of the parameters p and q.